# SDR SIMA20120622006

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 30,043 hours, 27,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FIRST OFFICER’S FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT AND INSTALLED NEW BATTERY AND BULB IAW EMB AMM TASK: 33-51-01-700-802-A.  BULB PART NUMBER:A1-14-0001-002.  BATTERY PART NUMBER: P4-01-1003-001.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
